| Model Number |
3853 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a labeling issue occurred.While outside the patient, during preparation of a percutaneous transluminal coronary angioplasty (ptca), a 3.00mm x 6mm wolverine coronary cutting balloon was selected for treatment, but the balloon inner plastic packaging was noticed to be mislabeled.It was noted that a 3.00mm x 6mm wolverine balloon appeared on the box, but the inside plastic packaging was noticed to be a 2.75mm x 6mm wolverine balloon.No damage to the package was noted.The procedure was completed with another device.No patient complications were reported in relation to this event.
Additional Manufacturer Narrative
Device evaluated by manufacturer: received for analysis was an open shelf carton labelled for a wolverine cb mr, us 3.00mm x 6mm; batch # 28156142 upn: h74939401063000 use by: 2023 - 09 - 2.The closure strip was torn open which indicates that the box carton had been opened.No damage was observed with the shelf carton.Inside the carton was a sealed tyvek pouch which was labelled for a wolverine 2.75 x 6mm; lot # 27921814-100; batch # 28023060 upn: h74939401062750 use by : 2023 - 09 - 15.No issues noted with the pouch (no tears, punctures or holes in the material).The wolverine catheter was in its protective hoop within the pouch.
Event or Problem Description
It was reported that a labeling issue occurred.While outside the patient, during preparation of a a percutaneous transluminal coronary angioplasty (ptca), a 3.00mm x 6mm wolverine coronary cutting balloon was selected for treatment, but the balloon inner plastic packaging was noticed to be mislabeled.It was noted that a 3.00mm x 6mm wolverine balloon appeared on the box, but the inside plastic packaging was noticed to be a 2.75mm x 6mm wolverine balloon.No damage to the package was noted.The procedure was completed with another device.No patient complications were reported in relation to this event.